The Annals of Mathematical Statistics

Asymptotic Distributions for the Coupon Collector's Problem

Leonard E. Baum and Patrick Billingsley

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 36, Number 6 (1965), 1835-1839.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177699813

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177699813

Mathematical Reviews number (MathSciNet)
MR182039

Zentralblatt MATH identifier
0227.62010

Citation

Baum, Leonard E.; Billingsley, Patrick. Asymptotic Distributions for the Coupon Collector's Problem. The Annals of Mathematical Statistics 36 (1965), no. 6, 1835--1839. doi:10.1214/aoms/1177699813. http://projecteuclid.org/euclid.aoms/1177699813.


Export citation